MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q BIPLANE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848282
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
Image process problem during operation.Hospital¿s ae report described incident as ¿on (b)(6) 2025, a patient underwent semi-permanent venous catheter placement and removal surgery using a siemens artis biplane x-ray angiography system in the interventional operating room of (b)(6).During the procedure, the image processing system went black, but recovered after multiple restarts.Further examination determined a faulty image processing board, and the manufacturer was contacted for immediate replacement." notification no.Is (b)(6).
 
Additional Manufacturer Narrative
The investigation was conducted by our experts.Log file analysis identified an issue during the initialization of the copra (common processing architecture) board.The system message ¿no x-ray, fd problem, sc¿ was displayed to the user.During an onsite troubleshooting, siemens local service engineer identified a malfunction in the copra board, which is a sub-component in real-time controller (rtc) in plane a.The engineer replaced the rtc in plane a, rebooted the system, and verified system functionality.Following these actions, the issue was resolved.An extensive investigation could not be performed due to the affected component (rtc) not being returned.Therefore, the exact cause of the complaint could not be determined.It is assumed that the root cause for the non-conformity is a malfunction of copra board in rtc.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS Q BIPLANE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 libety blvd.
malvern, PA 19355
4843234197
MDR Report Key23568962
Report Number3004977335-2025-00132
Device Sequence Number10155653
Product Code OWB
UDI-Device Identifier04056869009995
UDI-Public(01)04056869009995
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848282
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown